# SDR 2002UALA01305

- Difficulty date: August 13, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 39,716 hours, 11,692 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE INTERCOSTAL SUPPORT AT STATION 720 TO 740 RBL 62 STRINGER 17R HAD EXCESSIVE CORROSION ON UPPER SURFACE.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER.
